On polarised class groups of orders in quartic CM-fields - Archive ouverte HAL Access content directly
Journal Articles Mathematical Research Letters Year : 2017

Dates and versions

hal-03371876 , version 1 (09-10-2021)

Identifiers

Cite

Gaetan Bisson, Marco Streng. On polarised class groups of orders in quartic CM-fields. Mathematical Research Letters, 2017, 24 (2), pp.247-270. ⟨10.4310/MRL.2017.v24.n2.a1⟩. ⟨hal-03371876⟩

Collections

INSMI UPF 35430
28 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More